MAUDE Adverse Event Report: STRYKER SPINE-US DECOMPRESSION TUBE SNAKE ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US DECOMPRESSION TUBE SNAKE ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48080230
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a lite decompression snake arm 'arm hinge was found to be bent, and not holding tube securely' intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection: it was observed that the distal lever/clamp had deformed.The circular feature of the clamp had flattened.Functional inspection: the device was functionally inspected using a sample decompression tube.The tube did not fit securely onto to clamp due to the deformation.The connection was unstable and the tube was moving.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.From ifu: the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.Great care must be taken of the instruments to ensure that they remain in good working order.For instruments with articulations, lubrication may be necessary.Using a silicone lubricating cream is recommended.There is a text engraved on the tube "lubricate before use".No additional information was received from the sales rep regarding this event.The most likely cause of the reported event normal wear after repeated use.

Brand Name
DECOMPRESSION TUBE SNAKE ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11703879
Report Number0009617544-2021-00065
Device Sequence Number17014448
Product Code LXH
UDI-Device Identifier07613327263909
UDI-Public07613327263909
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48080230
Device Catalogue Number48080230
Device Lot Number14E522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1